MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TEC1515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Nausea (1970); Pain (1994); Urinary Retention (2119); Hernia (2240); Discomfort (2330); Constipation (3274); Unspecified Gastrointestinal Problem (4491); Unspecified Kidney or Urinary Problem (4503); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device: ethicon securestrap, strap25, lot #: jc2852, pco9x parietex pcox rnd 9cm x1, lot number: pni0362x.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an umbilical hernia and an inguinal hernia.It was reported that after implant, the patient experienced recurrence, abdominal pain, discomfort, tenderness, nausea, constipation, difficulty urinating, right groin mass, and groin pain.
 
Additional Manufacturer Narrative
Additional info: a4, b2 (added disability and intervention required, removed other), b5, b7, h6 (patient codes, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an umbilical hernia and an inguinal hernia.It was reported that after implant, the patient experienced pain, unable to move bowel regularly, can't work out, can't engage in activities, recurrence, abdominal pain, discomfort, tenderness, nausea, constipation, difficulty urinating, right groin mass, and groin pain.Post-operative patient treatment included ultrasound, and medication.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key12135553
Report Number9615742-2021-01679
Device Sequence Number17293346
Product Code FTL
UDI-Device Identifier10884521180260
UDI-Public10884521180260
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberTEC1515
Device Catalogue NumberTEC1515
Device Lot NumberSOD0015X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date04/03/2025
Date Device Manufactured04/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE IN H10
Outcome Attributed to Adverse Event Other; Required Intervention; Disability;
Patient SexMale
Patient Weight84 KG